# SDR FDEA202405230993

- Difficulty date: May 23, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340085207
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SKIN LOWER SURFACE FOUND CORRODED BEHIND REAR SPAR BETWEEN RIB27   AND RIB28 ACCESS FROM 690BB ACCOMPLISHED THE REINFORCING DOUBLER REPAIR AT RH WING UPPER SKIN PANEL NO.3,   REAR SPAR, RIB25~29 I.A.W FEDEX EA NO:T6-5730-T0379408 P1, SEQ NO:1260, TITLE:WING-PLATES   AND SKINS-RH WING UPPER SKIN PANEL NO.3 - SUB-SURFACE CORROSION FOUND ON TRAILNG   EDGE OVERHANG SECTION BETWEEN RIB25 AND RIB29, THE REPAIR CLASSIFIED AS CAT.B MAJOR   PER GMM 6-2-100
